# SDR CA120612015

- Difficulty date: June 11, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Aerosp SA365N1
- Engine: Tmeca ARRIEL1C
- System (JASC): 6520 · Tail Rotor Gearbox
- Part: Bearing
- Part number: S3320103RH3BA25
- Condition: Failed
- Location: Control Rod
- Component: Gearbox, Aerosp
- Component part number: 365A336005
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CHECKED CHIP PLUG AFTER 1.5 HRS OPERATING TIME, DUE TO METAL FOUND ON PLUG DURING 100 HR INSPECTION, REMOVED T/R GEARBOX AND INSTALLED SPARE.  CHECKED TGB CONTROL ROD AT 100 HR INSPECTION IAW ASB 05-00-61 R1, AND FOUND MEASUREMENT TO BE CORRECT, FLUSHED T/R GEARBOX WITH MOBIL JET II OIL.  PULLED CONTROL ROD, PN 365A33-6214-20 OUT OF GEARBOX AFTER GEARBOX REMOVED FROM ACFT AND FOUND METAL COMING FROM PITCH CHANGE BEARING, FLUSHED BEARING AND FOUND METAL PARTICALS.
